# SDR 2017FA0000084

- Difficulty date: March 2, 2017
- Submitted: March 2, 2017
- Operation: General aviation
- Aircraft: N10105
- Make and model: Cirrus SR20
- Aircraft serial: 2122
- Aircraft time: 1,957 hours
- Engine: Cont IO360D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B16IAO49R
- Condition: Failed
- Location: Engine
- Part time: 5 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MECHANICAL ENGINE DRIVEN FUEL PUMP FAILED IMMEDIATELY AFTER ENGINE WAS OVERHAULED.  WE HAVE FOUND INTERNAL COMPONENTS OF THIS ITEM FAIL WITHIN A FEW HOURS OF SERVICE.
